# SDR DALA2022021400943

- Difficulty date: December 20, 2021
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 HISTORY OF EMERGENCY LIGHTS FLICKERING. CORRECTIVE ACTION: REPLACED CIDS2 (102RH) SERVICEABLE CONDITION AS PER A320 FAM AMM 23-73 AND PERFORMED OPERATIONAL TEST. TEST GOOD. (2058897)
